# SDR UPS06146704

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING LEVER ON MAIN ENTRY DOOR CATCHES BEFORE FULLY DISARMING     LUBED DOOR ARMING MECHANISM DOOR OPERATES NORMALLY AT THIS TIME.
